# SDR ASAA2016011614814

- Difficulty date: January 16, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 31,500 hours, 9,567 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7533
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 31,562 hours, 9,584 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN TANK F/Q INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED TANK UNITS AND COMPENSATOR TESTS IAW AMM 28-41-21-710-801 AND FOUND THE COMPENSATOR AND PROBES F4, F6 AND F8 OUT OF TOLERANCE.  REPLACED BAD PROBES.  NR 1 TANK F/Q SYSTEM TEST NOW GOOD AMM 28-41-00-730-801 AND COMPARISON CHECK GOOD REF AMM 28-41-00-720-801.  BALANCED FUEL LOAD AS REQUIRED.
